# SDR SWAA031753

- Difficulty date: August 5, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 59,121 hours, 57,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND OVERHEAD CEILING EMERGENCY EXIT LIGHT LENS MISSING AT ROW NR 2.  INSTALLED EMERGENCY EXIT LIGHT LENS PER MM.
